| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had buttons are harder to pushed, alarm was not as loud as it used to be and received no delivery alarm.No harm requiring medical intervention was reported.The customer stated that insulin pump rejected new battery and rewind was slower.The battery cap was hard to get tightened all the way down.The device will be returned for analysis.